# SDR EISA20000206

- Difficulty date: November 6, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N742RW
- Make and model: Boeing 727-2M7
- Aircraft serial: 21952
- Aircraft time: 50,107 hours, 24,606 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: FABRICATED
- Condition: Cracked
- Location: Fuselage
- Component: Fuselage, Boeing, 7272M7
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

10 INCH CRACK, 1 INCH HOLE, AND 8 INCH CREASE FORWARD OF C1 DOOR.   CORRECTIVE ACTION: FABRICATED DOUBLER, FILLERS, AND SHIMS, ALODINED, PRIMED, AND INSTALLED IAW 53-30-3 FIG 6, 51-10-2, 53-10-3 FIG 1 AND FIG 2, 53-10-4 FIG 13, 51-30-2, M/M 34-11-0052-35-21 AND 25-52-11.
